# SDR AALA201705319033

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 70,892 hours, 8,480 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945
- Part serial: 1928
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS GROUNDED. RECIRC FAN STATUS MESSAGE CAME ON IN FLIGHT. AT THE SAME TIME FLIGHT ATTENDANT ADVISED AN ELECTRICAL ODOR . TURNED BOTH RECIRC FANS OFF ELECTRICAL ODOR WENT AWAY. ACCOMPLISHED FIM 21-25-00. REMOVED AND REPLACED AFT UPPER RECIRCULATION FAN IAW AMM 21-25-01. OPS CHECK NORMAL.
